Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Brown spots on right cheek. Using hydroquinone, tretinoin gel, burning sensation on cheek, redness. Cure for spots?

i had some brown spots on my right cheek,so i consulted my doctor and he advised me hydroquinone and tretinoin gel...but after using them for just 2 days i got redness,itchyness and burning sensation all over my cheek..could you please suggest me what to can i reduce this side effects with home remedies...i just dont want to stop using this medicine because i think it will work
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
you got allergy to that cream contaning hq and tretinoin.there is known side effect of these havent mentioned ur contact time for the cream ,it shoudnt be more than 2 hrs,no application at day time,strict sun avoidance are the rules with this stop them for now,just try to avoid soap and other cosmetics for five to seven days,apply flutivate cream twicedaily over rash.once rash subsides u can try that cream againwith guidlines i hav mentioned above,still rash comes better to stop it and go for chemical peel.
Answered: Sun, 17 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor